Graphs whose normalized laplacian has three eigenvalues

E.R. van Dam, G.R. Omidi

Research output: Contribution to journalArticleScientificpeer-review

17 Citations (Scopus)
461 Downloads (Pure)

Abstract

We give a combinatorial characterization of graphs whose normalized Laplacian has three distinct eigenvalues. Strongly regular graphs and complete bipartite graphs are examples of such graphs, but we also construct more exotic families of examples from conference graphs, projective planes, and certain quasi-symmetric designs.
Original languageEnglish
Pages (from-to)2560-2569
JournalLinear Algebra and its Applications
Volume435
Issue number10
Publication statusPublished - 2011

Fingerprint Dive into the research topics of 'Graphs whose normalized laplacian has three eigenvalues'. Together they form a unique fingerprint.

  • Cite this